# SDR ASAA2019072330188

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,897 hours, 14,311 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F05299
- Condition: Failed
- Location: Window Heat
- Part time: 14,235 hours, 6,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO RIGHT SIDE OVERHEAT LIGHT ILLUMINATED AFTER ENGINE START. COMPLETED QRH CHECKLIST AND LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED RIGHT SIDE WHCU BITE REF FIM 30-41 TASK 801. FOUND FAULT FOR P5-9 CTRL POWER. RIGHT SIDE WHCU REMOVED AND REPLACED REF AMM 30-41-11. NO HELP. REINSTALLED ORIGINAL WHCU FOR RIGHT SIDE WINDOW. REMOVED AND REPLACED WINDOW PITOT HEAT MODULE REF AMM 30-41-41. PERFORMED WHCU TEST FOR RIGHT SIDE WINDOW REF AMM 30-41-11. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST REF AMM 30-41-00-710-801. T/S PER FIM 30-41 TASK 813. ALL TEST PASS. OPS CKS GOOD. NO FAULTS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
